MathSciNet Relay Station
MathSciNet bibliographic data
MR1262254 (95b:47012) 47A53 (46L10 47B10)
Avron, J.; Seiler, R.; Simon, B. The index of a pair of projections. J. Funct. Anal. 120 (1994), no. 1, 220–237.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement